MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The workstation was subject to an on-site evaluation by a dräger field service engineer who could confirm the reported issue and trace it back to an issue with the pump of the auxiliary vacuum.The device generates a vacuum pressure in a special pneumatic circuit which is needed to actuate the valves that control the ventilation cycles and to keep the diaphragm of the piston ventilator in place during ventilator operation.When the vacuum pressure is out of range, the valve actuation may be inhibited, and the piston diaphragm can become wrinkled.Consequently, to prevent from potentially hazardous device output and from severe mechanical damages to the ventilator unit, the device is designed to force a safety shutdown of automatic ventilation and to alert the user to this by means of a corresponding alarm.If this situation occurs, manual ventilation including gas dosage remains still possible.The vacuum pump was replaced; the device passed all consecutive tests and could be returned to use.It is finally concluded that the device responded as designed upon the underlying error condition.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device exhibited a ventilator failure during a running surgery.As per report, no health consequences for the patient resulted from the event.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21117993
Report Number9611500-2025-00021
Device Sequence Number8732888
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)211007(17)220312(93)8607000-77
Combination Product (Y/N)N
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown